# SDR AMTA200800209

- Difficulty date: March 6, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING ON FWD CARGO DOOR SILL CORRODED AR BS 608, BL25R.  REMOVED AND REPLACED SUPPORT FITTING PN 69-45555Y10 IAW SRM 510-40-02.
